# SDR NACA201408150001

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 53,640 hours, 39,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELGE SKIN CRACKED AT BS 727E, S24R TWO INCHES LONG VERIFIED WITH HFEC.  CUTOUT DAMAGE, VERIFIED WITH HFEC, FABRICATED DOUBLER, & TRIPLER IAW SRM 53-00-01, FIG 201, REPAIR 31.
